# SDR REXA2022012500168

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670318215S
- Condition: Corroded
- Location: Bs 421-437 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR21L IS CORRODED BETWEEN FS421 AND FS437.  INSTALLED STRINGER 21L BETWEEN F.S.379 AND F.S.477 IAW CRJ-900 SRM 51-42-06-001-001-A01
